MathSciNet Relay Station
MathSciNet bibliographic data
MR1710755 11F70 (22E50)
Ngô, Báo Châu Faisceaux pervers, homomorphisme de changement de base et lemme fondamental de Jacquet et Ye. (French) [Perverse sheaves, base change homomorphism and fundamental lemma of Jacquet and Ye] Ann. Sci. École Norm. Sup. (4) 32 (1999), no. 5, 619–679.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement